# SDR SWAA2021060178178

- Difficulty date: May 27, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 44,998 hours, 22,643 cycles
- System (JASC): 2565 · Escape Slide
- Part: Isolator
- Condition: Broken
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR FWD UPPER SLIDE MOUNT ISOLATOR IS BROKEN; MARKED. A177-005 ; / REMOVED AND REPLACED R1 DR FWD MOUNT ISOLATOR IAW SRM 51-40-02-OG-O; C/W; AUDIT C/W
